Macquarie University, Sydney Macquarie University ResearchOnline

Showing items 1 - 15 of 23.

Add to Quick Collection   All 23 Results

Sort:
 Add All Items to Quick Collection
Date: 2017
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/1251264
Description: This paper sets out to provide a general framework for the pricing of average-type options via lower and upper bounds. This class of options includes Asian, basket, and options on the volume-weighted ... More
Reviewed: Reviewed
Date: 2016
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/1195121
Description: There is a well-known asymptotic formula, due to W. M. Schmidt [Duke Math. J., 35 (1968), pp. 327-339], for the number of full-rank integer lattices of index at most V in ℤⁿ. This set of lattices L ca ... More
Reviewed: Reviewed
Date: 2016
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/1204074
Description: We give a dynamical system analysis of the twisting somersaults using a reduction to a time-dependent Euler equation for nonrigid body dynamics. The central idea is that after reduction the twisting m ... More
Reviewed: Reviewed
Date: 2015
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/359745
Description: We present a high performance computing framework for quantifying uncertainties in the propagation of acoustic waves through a stochastic media comprising a large number of three-dimensional particles ... More
Reviewed: Reviewed
Date: 2015
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/1197784
Description: We introduce and use some new arguments to improve upper bounds of Chung and of Lu, Wan, Wang, and Zhang on the diameter of some Cayley graphs constructed from polynomials over a finite field.
Reviewed: Reviewed
Date: 2013
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/1197849
Description: We say that a set ${\mathcal S}$ is additively decomposed into two sets ${\mathcal A}$ and ${\mathcal B}$ if ${\mathcal S} = \{a+b:a\in {\mathcal A}, b \in {\mathcal B}\}$. Here we study additive deco ... More
Reviewed: Reviewed
Date: 2013
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/271864
Description: We provide an analytic expression for the variance of ratio of integral functionals of fractional Brownian motion which arises as an asymptotic variance of Pitman estimators for a location parameter o ... More
Reviewed: Reviewed
Date: 2012
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/174857
Description: This paper develops a sufficient stochastic maximum principle for a stochastic optimal control problem, where the state process is governed by a continuous-time Markov regime-switching jump-diffusion ... More
Full Text: Full Text
Reviewed: Reviewed
Date: 2012
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/202843
Description: We consider the problem of recovering a hidden element s of a finite field Fq of q elements from queries to an oracle that for a given x ∈ Fq returns (x+s)e for a given divisor e | q - 1. We use some ... More
Full Text: Full Text
Reviewed: Reviewed
Date: 2012
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/1213421
Description: A pentagon in the plane with fixed side lengths has a two-dimensional shape space. Considering the pentagon as a mechanical system with point masses at the corners we answer the question of how much t ... More
Reviewed: Reviewed
Date: 2011
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/118046
Description: The purpose of this paper is to describe a new decomposition construction for perfect secret sharing schemes with graph access structures. The previous decomposition construction proposed by Stinson i ... More
Full Text: Full Text
Reviewed: Reviewed
Date: 2011
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/135733
Description: We investigate an optimal financing and dividend control problem of an insurance company facing fixed and proportional transaction costs. The goal of the company is to maximize the expected present va ... More
Full Text: Full Text
Reviewed: Reviewed
Date: 2010
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/102447
Description: We study a portfolio selection problem in a continuous-time Markovian regimeswitching model. The market in this model is, in general, incomplete. We adopt a method to complete the market based on an e ... More
Full Text: Full Text
Reviewed: Reviewed
Date: 2009
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/1150677
Description: 30 page(s)
Reviewed: Reviewed
Date: 2009
Subject Keyword: 010200 Applied Mathematics
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/312110
Description: We investigate relationships between the deterministic infinite time horizon optimal control problem with discounting, in which the state trajectories remain in a given compact set Y, and a certain in ... More
Reviewed: Reviewed